CureZone   Log On   Join
Re: Is it possible to take too many H2O2 baths?
 
ozoneman Views: 2,027
Published: 12 years ago
 
This is a reply to # 1,031,250

Re: Is it possible to take too many H2O2 baths?


Hi #19878
The heart palpitations could definitely be a side effect of the H2O2 (Hydrogen-Peroxid) bath. I personally feel they may not be a negative side effect but rather a temporary side effect that could very well be a healing crisis.If viruses are involved and if the H2O2 (Hydrogen-Peroxid) is working to eliminate them, the heart palpitations could be a direct result of the virus 'fighting back before it is subdued' so to speak.
Paul
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

0.234 sec, (1)